# SDR 95ZZZM129

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Dhav DHC7102
- Aircraft serial: 070
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Pressure Sw
- Part number: 1G3572
- Condition: Failed
- Location: Nr 1 Eng
- Part time: 2,601 hours
- Stage of operation: TO
- Nature of condition: J, N
- Precautionary procedure: C

## Discrepancy

FLT NR 3060 - PHL-DCA - ON TAKEOFF ROLL, THE ENGINE FAILURE WARNING LIGHT ILLUMINATED ON BOTH SIDES OF THE COCKPIT.  THE TAKEOFF WAS ABORTED AND THE CREW DETERMINDED THERE HAD BEEN A FAILURE OF THE AUTO FEATHER ENGINE FAILURE WARNING SYSTEM.  AFTER RECEIVING AN MEL ASSIGNMENT.  THE AIRCRAFT PROCEEDED WITH A NORMAL TAKEOFF.  AT RON, THE READ OUT WIRING TO ALL ENGINE PRESSURE SWITCHES WAS GOOD.  OPS CHECKED NR 1, 2, 3, AND 4 SWITCHES.  FOUND NR 1 BAD.  REMOVED AND REPLACED NR 1 OIL PRESSURE SWITCH.
